# SDR AALA202206283194

- Difficulty date: June 20, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N9016
- Make and model: Airbus A300*
- Aircraft serial: 6040
- Aircraft time: 22,184 hours, 10,316 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cap
- Condition: Loose
- Location: Zone 100 - Fuse
- Component: Apu, Honeywell, 1319A
- Component part number: 38007081
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FUME/ODOR EVENT DURING DESCENT. FOLLOWED QUICK ACTIONS AND THE ODOR WENT AWAY. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU. **SUPPLEMENTAL REPORT FOR AALA202206213194: MAINTENANCE FOUND THE APU OIL SERVICING CAP LEVER LOOSE AND LEAKING. RE-INSTALLED APU OIL SERVICING CAP. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED. ** (CLOSED)
